# SDR CHQA20130822328

- Difficulty date: August 22, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N266SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145241
- Aircraft time: 31,445 hours, 25,849 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 20,876 hours, 15,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14004213603
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND IN THE RT INBD OMEGA BEAM SUPPORT AT FRAME 47 AND 48.  THE OMEGA BEAM SUPPORTS WERE REPLACED IAW SRM 51-40-02.
